"A Penrose-Type Inequality with Angular Momenta for Black Holes with 3-" by Aghil Alaee and Hari Kunduri
 

Mathematics

A Penrose-Type Inequality with Angular Momenta for Black Holes with 3-Sphere Horizon Topology

Document Type

Article

Abstract

We establish a Penrose-type inequality with angular momentum for four-dimensional, biaxially symmetric, maximal, asymptotically flat initial datasets (M, g, k) for the Einstein equations with fixed angular momenta and horizon inner boundary associated to a 3-sphere outermost minimal surface. Moreover, equality holds if and only if the initial dataset is isometric to a canonical time slice of a stationary Myers-Perry black hole. © 2023, Mathematica Josephina, Inc.

Publication Title

Journal of Geometric Analysis

Publication Date

7-2023

Volume

33

Issue

7

ISSN

1050-6926

DOI

10.1007/s12220-023-01280-3

Keywords

Black holes, general relativity, initial data, Penrose inequality

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 1
  • Usage
    • Abstract Views: 9
  • Captures
    • Readers: 2
see details

Share

COinS